Jump to content
helplinedonate

ohanne

Members
  • Content count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ohanne

  • Rank
    Newbie
  • Birthday 01/01/1970

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. ohanne

    No Sleep For The Weary

    Dr. Okun, your suggestion is re-dosing Sinemet if person cannot sleep and wakes up many times during the night. This is in addition one takes during the regular schedule? Also, is there any harm in taking Melatonin? Thanks
  2. Dear Dr. Okun,Aolo My 82 year old husband was diagnosed with Parkinson's 20 years ago. He is still using a walker, exercises daily and walks at least a mile a day. Standing up from a chair seems to be a big problem, shuffling feet as well as getting tired and having to take a nap in the afternoon. We pointed out to the neurologist that the medications seem to wear out the four hour interval. Presently he is taking 8 mg Neupro patch, 1- 100 mg Amantadine, 1 - l mg Azilect and 8- 25/100 Sinemet for a total of 800 mg. He also has Botox injections every three months for drooling which has immensely helped. When we last saw our neurologist, she recommended that we could increase the Sinemet with one additional tablet - split 1/2 with the first AM dose and 1/2 tablet the third dose. We really have not seen much improvement. We also thought that there is a limit how much Sinemet you can take, but she said he can still take more. If she were to increase the Sinemet with an additional 100 mg, what kind of problems will he encounter? I have been reading where you have been recommending taking the Sinemet at a shorter interval rather than the four hour regiment. What are your thoughts on this matter?
  3. ohanne

    Enzime Troponin

    Dear Dr. Okum, When my husband was taken to emergency complaining of chest pain and the enzyme troponin was slightly elevated (0.188), a cardiogram and a nuclear tests were performed that came out negative. It was suggested that if the symptoms persist he should have a GI evaluation. We will also be seeing the cardiologist in two weeks. I saw on the website ehealthme.com that troponin could be elevated with anti Parkinson's medications Sinemet, Neupro and Azilect, the three medications which he takes. My husband was diagnosed twenty years ago and at the age of 62 years and is presently 82 years old. Do you have information about elevated troponin and those three medications? Thank you so much.
×